English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93779/124226 (75%)
Visitors : 28846144      Online Users : 480
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/79039
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/79039

    Title: Solving a two variables free boundary problem arising in a perpetual american exchange option pricing model
    Authors: Liu, Ming-Long
    Liu, H.-K
    Contributors: 應數系
    Date: 2009-10
    Issue Date: 2015-10-23 17:41:06 (UTC+8)
    Abstract: We investigate an American exchange option (AEO) pricing problem. Under the perfect market assumption, an AEO pricing problem can be modeled as a free boundary problem (FBP). The FBP is converted into an integral equation by using the Green's function. When the expiration date tends to infinity, we obtain a time-invariant constant of the exercise boundary. Moreover, we provide a pricing formula for valuating the early exercise premium of the perpetual AEO.
    Relation: Taiwanese Journal of Mathematics,13(5),1475-1488
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback